I find myself asking myself that very same question on a daily basis.
The year 1999 was the year that forever changed my life.
Rogaine does work for some women, I just wasn’t one of the lucky ones.
I was on Ortho at first, then my gyne prescribed Zoloft for depression and ambien so that I could sleep! I’m now on Spironolactone and its a weird drug in the way it makes me feel emotionally and physically…(of course, i’m always the “one in a million women” that encounters that side effect) What’s hardest is accepting the fact that its happening. ” attitude about things, we feel perfect…we’re not mean people, we do good for others and work hard toward our own betterment and yet…we lose hair.
The fact is there is no direct correlation…sometimes the best things happen to the worst people, and vice versa.
So the following months after I stopped the pill my hair began to shed and shed like crazy.
It was all over the place and coming out what seemed to be by the handfuls. I felt frustrated that I couldn’t point to it on a paper and say “ah ha that’s it, my estrogen is low” or “there it is, I need more iron.” There simply was no explanation.
It’s interesting what you get used to, what you can learn to accept and adapt to with time.